MAUDE Adverse Event Report: C. R. BARD, INC. CLOSED WOUND SUCTION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

C. R. BARD, INC. CLOSED WOUND SUCTION; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number 0043600
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device found leaking at the y port.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key15592600
Report Number15592600
Device Sequence Number14035420
Product Code GCY
UDI-Device Identifier00801741049347
UDI-Public00801741049347
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
Report Date (Section F) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0043600
Device Catalogue Number0043600
Device Lot Number048132-0 951R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/29/2022